Blue + Juvederm

Narrow 14 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

What to Do with Bluish Tint and Puffy Bags Below Eyes After Juvederm?

I had Juvederm and botox injection 4 weeks ago and I'm still suffering from a bluish tint under the eyes. The bags ARE HUGE now and I look like a... READ MORE

Blue Boils on Lip 2 Weeks After Juvederm Lip Injection

I had juvederm injections in my lip 2 weeks ago, i didnt have any bruising because I took arnica, now i have blueish tiny bubbles on my lip. What are... READ MORE

How Do I Get Rid of Discoloration from Juvederm?

I had juvederm ultra plus injected in my nasal labial folds a month ago and i can see a bluish discoloration along the folds. i have seen a few... READ MORE

Blue Tint After Juvederm a Year Later? (photo)

When I turned 30, I noticed my eye hollows sinking deeper causing me to look older and tired...Instead of surgery, I decided to inject Juvederm. I... READ MORE

Juvederm - Absorption & Time

I have a 2 part question: what i need to know is after say 1 year, does ALL of the facial filler (juvederm) get absorbed back into the body? or can... READ MORE

Juvederm in Malar Area 8 Months Ago-still Swelling and Blue Lines

Its been Eight months now after juvederm-treatment in malar area and still swelling and have blue lines. I am desperate! Is it possible that the blue... READ MORE

Blue Tint Left from Juvederm in Lip, What Can I Do?

I had Juvederm in my lips 6 months ago. I developed quite a large hematoma. Once it healed it left a blue-ish tint and still looks like a little lump.... READ MORE

Is the Blue Tinge Under my Eyes Still Bruising After Tear Trough Injections Under the Eyes 6 Weeks Ago?

6 weeks ago I had Juvaderm injected into my tear troughs by a board certified plastic surgeon. At a follow up appointment with him 2 weeks ago, he... READ MORE

I want to get rid of my Malar Festoons, from over injection of Juvederm.I have Cheek Edema. (Photo)

I had juvederm injections for my tear troughs approximately 2 years ago. Since then I have had vitrase injections to dissolve some of the excess... READ MORE

Is It Tyndall Effect or Natural Pigmentation of my Skin? (photo)

I had juvederm injected under my eyes 10 days ago. only a very slight oedem which resolved the day after. But I see that my skin is bluish, so I'm... READ MORE

Will Dissolving Juvederm Get Rid of the Bluish Circles Under my Eyes from the Injection

Specifically, will dissolving the juvederm get rid of the bluish circles under my eyes that resulted from the injections in the tear troughs? And/or -... READ MORE

Blue Spot on Skin After Filler Injection Reversed. Is This Normal?

Had temp (6 months to a year) filler injections put in areas in my forehead. Too bumpy so I went to have it reversed. Got a small blue spot on my... READ MORE

8mo Posts Juvederm, Eyes Get Bluish/Lumpy; Cipla Vita C Okay for Lightening?

1)after 8 months of Juvederma treatment,why eyes get bluish and lumpy. 2)for lightning should we use Cipla 's Vitamin c sirum, or RF treatment..... READ MORE

Best Option for Cheek Dents?

I have developed these dents on my upper cheeks.They create this ugly shadow that looks as if my cheek is sagging. I used Juvaderm to fill in the... READ MORE

No matching results